# SDR ASAA2012090692839

- Difficulty date: September 6, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 19,293 hours, 5,883 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Condition: Inoperative
- Location: Electrical
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER LIGHT ILLUMINATED ON AC/DC PANEL.  PERFORMED BITE TEST SPCU INOPERATIVE, ERROR CODE INDICATED.  CLEARED FAULT, FAULT LIGHT EXTINGUISHED. INTERMITTENT FAULT.  REF FIM 24-31-00.  ACFT OK FOR SERVICE.  OPS NORMAL.
